Regularity at infinity for area-minimizing hypersurfaces in hyperbolic space

Robert Hardt, Fang-Hua Lin

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)217-224
Number of pages8
JournalInventiones Mathematicae
Volume88
Issue number1
DOIs
StatePublished - Feb 1987

Fingerprint

Hyperbolic Space
Hypersurface
Regularity
Infinity

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Regularity at infinity for area-minimizing hypersurfaces in hyperbolic space. / Hardt, Robert; Lin, Fang-Hua.

In: Inventiones Mathematicae, Vol. 88, No. 1, 02.1987, p. 217-224.

Research output: Contribution to journalArticle

@article{28081af54c2d438fb719d9b8c04dc5f2,
title = "Regularity at infinity for area-minimizing hypersurfaces in hyperbolic space",
author = "Robert Hardt and Fang-Hua Lin",
year = "1987",
month = "2",
doi = "10.1007/BF01405098",
language = "English (US)",
volume = "88",
pages = "217--224",
journal = "Inventiones Mathematicae",
issn = "0020-9910",
publisher = "Springer New York",
number = "1",

}

TY - JOUR

T1 - Regularity at infinity for area-minimizing hypersurfaces in hyperbolic space

AU - Hardt, Robert

AU - Lin, Fang-Hua

PY - 1987/2

Y1 - 1987/2

UR - http://www.scopus.com/inward/record.url?scp=0000727750&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0000727750&partnerID=8YFLogxK

U2 - 10.1007/BF01405098

DO - 10.1007/BF01405098

M3 - Article

AN - SCOPUS:0000727750

VL - 88

SP - 217

EP - 224

JO - Inventiones Mathematicae

JF - Inventiones Mathematicae

SN - 0020-9910

IS - 1

ER -